# SDR 2006UALA00322

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 50,233 hours, 17,884 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60461101
- Part serial: C2533
- Condition: Leaking
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D31039202U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR FLAPPER VALVES LEAKING.  ASPIRATOR WAS OBSERVED LEAKING DURING AIR RETENTION TEST.  LEAK WAS DUE TO WORN ASPIRATOR FLAPPER VALVE.  ASPIRATOR WAS REPLACED.
